Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 77, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 23, 2024, 3:39 AM EDT. It took effect at Oct 24, 2024, 6:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2024, 3:39 AM EDT (07:39 UTC)
- In effect from
- Oct 24, 2024, 6:00 AM EDT
- Expired
- Oct 25, 2024, 5:47 PM EDT
- In force
- 36 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
934 WHUS71 KPHI 230739 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 339 AM EDT Wed Oct 23 2024 ANZ450>455-232200- /O.NEW.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 AM EDT Wed Oct 23 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 AM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
379 WHUS71 KPHI 231930 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 330 PM EDT Wed Oct 23 2024 ANZ430-431-241100- /O.EXB.KPHI.SC.Y.0077.241024T1000Z-241024T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 330 PM EDT Wed Oct 23 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 6 AM to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-241100- /O.CON.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 330 PM EDT Wed Oct 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...North northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...The New Jersey and Delaware Atlantic coastal waters. * WHEN...From 6 AM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
310 WHUS71 KPHI 240754 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 354 AM EDT Thu Oct 24 2024 ANZ450>455-242215- /O.CON.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 AM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...The Atlantic coastal waters adjacent to New Jersey and Delaware. * WHEN...Until 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-242200- /O.CON.KPHI.SC.Y.0077.241024T1000Z-241024T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 354 AM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
612 WHUS71 KPHI 241916 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EDT Thu Oct 24 2024 ANZ450>455-242300- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-241025T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 7 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-242300- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-241024T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 PM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds around 15 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
023 WHUS71 KPHI 242249 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 649 PM EDT Thu Oct 24 2024 ANZ430-431-250000- /O.EXP.KPHI.SC.Y.0077.000000T0000Z-241024T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 649 PM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... Wind gusts at Brandywine Shoal Light have fallen below 25 kt. Thus, the SCA will be allowed to expire. $$ ANZ450>455-251200- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 649 PM EDT Thu Oct 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
498 WHUS71 KPHI 250738 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 338 AM EDT Fri Oct 25 2024 ANZ450>455-252045- /O.CON.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 338 AM EDT Fri Oct 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt through the morning shifting to southwesterly 10 to 15 kt by mid afternoon and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
353 WHUS71 KPHI 251918 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 318 PM EDT Fri Oct 25 2024 ANZ450>455-261000- /O.CON.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/ /O.NEW.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 318 PM EDT Fri Oct 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... * WHAT...For the first Small Craft Advisory, seas 3 to 6 ft. For the second Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the first Small Craft Advisory, until 6 PM EDT this evening. For the second Small Craft Advisory, from 10 AM to 7 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory for Saturday may have to be extended through at least Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-261000- /O.NEW.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 318 PM EDT Fri Oct 25 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM to 7 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory for Saturday may have to be extended through at least Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
241 WHUS71 KPHI 252147 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 547 PM EDT Fri Oct 25 2024 ANZ450>455-261000- /O.CAN.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/ /O.CON.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 547 PM EDT Fri Oct 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 10 AM to 7 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory may have to be extended through at least Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-261000- /O.CON.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 547 PM EDT Fri Oct 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 10 AM to 7 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory may have to be extended through at least Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:29 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 23, 1:29 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 129 AM EDT Wed Oct 23 2024 .SYNOPSIS... High pressure along the East Coast will move offshore later today. A cold front passes over the region tonight and into Thursday morning. Following that, high pressure builds across the Middle Atlantic region through the end of the week. Another cold front passes through Saturday morning, followed once again by strong high pressure. && .NEAR TERM /THROUGH TODAY/... A persistent upper-level ridge is forecast to weaken and shift offshore overnight as an upper-level trough slides across the Midwest and into the Great Lakes region. This will also take surface high pressure offshore with a more southerly wind direction occurring through Wednesday. The wind has decoupled once again and with low enough dew points still, temperatures are dropping back quickly especially outside of the urban centers. Given some continued weak warm air advection aloft tonight, temperatures will only drop into the 50s and some 40s overnight, and any ground/valley fog should be rather limited. As we go through the day Wednesday, a south to southwest flow regime will be in place ahead of a strong cold front as an upper-level trough continues to shift eastward across the Great Lakes. This will maintain our area within the warm sector and therefore high temperatures will be well into the 70s for most places, with even some 80 degree readings especially in the I-95 corridor and the coastal plain. Dry conditions are expected to continue with the lack of any forcing, however some increase in the low-level moisture may result in a period of increased cloudiness in the morning mostly closer to the coast. Otherwise, southwesterly winds increase through the day as a pressure gradient tightens some and the vertical mixing deepens. This will result in a notable breeze which could be a bit gusty at times before starting to diminish later in the afternoon. Given that the heights are falling some and the record high temperatures are higher for most of our climate sites compared to Tuesday, record warmth is not expected. Despite the continued dry conditions, the southerly winds with some low-level moisture advection should tend to keep the dew points up some more instead of them mixing down/tanking during peak heating. There is an increased risk of fire spread Wednesday, and see the fire weather section below for more information. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... A surface cold front with an H5 trough with potent shortwave energy will pass through the region late Wednesday night through Thursday morning. Isolated showers are possible across the southern Poconos and northern New Jersey, but any QPF will be minimal at best and for the vast majority of the forecast area, this system will pass through dry. A tight northwest pressure gradient develops over the area on Thursday as high pressure builds down into the Ohio Valley, and a cooler and drier airmass spreads east. Northwest winds will increase to 10 to 15 mph with 20 to 25 mph gusts Thursday afternoon, and surface dew points will drop into the 30s. Highs will be in the mid and upper 60s. Winds diminish Thursday night as the pressure gradient relaxes. Lows Thursday night drop into the lower 40s in around Philadelphia and along the coasts, and otherwise in the mid and upper 30s. Sunny and mild on Friday with highs in the 60s once again. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... A weak cold front passes through the region late Friday night through Saturday morning. There may be some showers with minimal QPF across the southern Poconos and northern New Jersey Saturday morning, but PoPs will be capped at slight chance. Thereafter, Canadian high pressure builds down into the central United States before eventually building overhead Sunday night and then moving offshore on Tuesday. Dry conditions in place. Temperatures will be above normal levels Friday night and Saturday with lows in the mid and upper 40s, and around 50 in/around Philadelphia and in the low 50s along the coasts, and highs on Saturday will be in the upper 60s to around 70. Temperatures return to normal levels Saturday night with lows in the mid and upper 30s to around 40, though warmer at the coasts, and then cold air advection ushers a colder airmass into the region for the second half of the weekend. Highs on Sunday will be in the upper 50s to around 60, which are a few degrees below normal. With high pressure nearly overhead Sunday night, radiational cooling conditions should develop with lows at or below freezing in the southern Poconos and northern New Jersey and the Pine Barrens of New Jersey. For areas where the freeze program has not ended, areas of frost should develop, along with the freezing temperatures. Lows in and around Philadelphia and Delmarva will be in the mid to upper 30s, and even warmer along the immediate coasts. Temperatures rebound to above normal levels for the start of the new work week as high pressure moves offshore and return flow develops. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas... Overnight...VFR. Winds: Light/variable or calm. High confidence. Wednesday...VFR. Some cloud cover in the morning possible mainly closer to the coast (KACY/KMIV). Light and variable or calm winds becoming south to southwest and increasing to 8-12 knots. Some gusts up to 20 knots possible in the afternoon. Moderate confidence. Wednesday night...VFR. Some cloud cover increases overnight and a stray shower may occur, but no restrictiotonight through Wednesdayns are anticipated. Moderate confidence. Outlook... Thursday through Sunday...VFR. && .MARINE... The conditions are expected to remain below Small Craft Advisory criteria through Wednesday night, although south to southwest winds increase especially later tonight and during Wednesday. Outlook... Thursday through Thursday night...SCA conditions develop Thursday morning, and conditions subside to sub-SCA levels Thursday night. Friday through Sunday...Sub-SCA conditions. && .FIRE WEATHER... South to southwest winds increase to 10-15 mph with some gusts to 20-25 mph by this afternoon. The Minimum RH looks to be 35-40 percent, although perhaps as low as 30 percent away from the coast. Given the very dry conditions combined with increasing winds, an increased risk of fire spread will occur. After coordinating with our state fire service partners yesterday, a Special Weather Statement will be reissued to cover this risk. MinRH values on Thursday and Friday will average 30 to 35 percent behind a passing cold front. Northwest winds on Thursday will average 10 to 15 mph with 20 to 25 mph gusts. Winds on Friday will shift to the southwest and will be less than 10 mph. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MPS/RCM/po NEAR TERM...Gorse/RCM/po SHORT TERM...MPS LONG TERM...MJL AVIATION...Gorse/MPS/RCM/po MARINE...Gorse/MPS/RCM FIRE WEATHER...
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:39 PM EDT | Red Flag Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 26 hr |
Nearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.